Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

136 Publications


2005 | Journal Article | IST-REx-ID: 1741
Lateral motion of SiGe islands driven by surface-mediated alloying
U. Denker, A. Rastelli, M. Stoffel, J. Tersoff, G. Katsaros, G. Costantini, K. Kern, N. Jin Phillipp, D. Jesson, O. Schmidt, Physical Review Letters 94 (2005).
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1742
Kinetic origin of island intermixing during the growth of Ge on Si (001)
G. Katsaros, G. Costantini, M. Stoffel, R. Esteban, A. Bittner, A. Rastelli, U. Denker, O. Schmidt, K. Kern, Physical Review B - Condensed Matter and Materials Physics 72 (2005).
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1743
Periodic pillar structures by Si etching of multilayer GeSi/Si islands
Z. Zhong, G. Katsaros, M. Stoffel, G. Costantini, K. Kern, O. Schmidt, N. Jin Phillipp, G. Bauer, Applied Physics Letters 87 (2005) 1–3.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1744
Non linear transmission effects in duobinary and dicode optical systems
G. Katsaros, I. Darwazeh, P. Lane, IEE Proceedings - Optoelectronics 152 (2005) 344–352.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1795
Assessment of HIV-1 entry inhibitors by MLV/HIV-1 pseudotyped vectors
S. Siegert, S. Thaler, R. Wagner, B. Schnierle, AIDS Research and Therapy 2 (2005).
View | DOI
 

2005 | Journal Article | IST-REx-ID: 1962
Biochemistry: Organization of iron-sulfur clusters in respiratory complex I
P. Hinchliffe, L.A. Sazanov, Science 309 (2005) 771–774.
View | DOI
 

2005 | Book | IST-REx-ID: 210
Analytic methods for diophantine equations and diophantine inequalities
H. Davenport, T.D. Browning, Analytic Methods for Diophantine Equations and Diophantine Inequalities, Cambridge University Press, 2005.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 211
Equal sums of like polynomials
T.D. Browning, Bulletin of the London Mathematical Society 37 (2005) 801–808.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 212 | OA
Counting rational points on hypersurfaces
T.D. Browning, R. Heath Brown, Journal Fur Die Reine Und Angewandte Mathematik (2005) 83–115.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 214 | OA
Plane curves in boxes and equal sums of two powers
T.D. Browning, R. Heath Brown, Mathematische Zeitschrift 251 (2005) 233–247.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 217
The density of rational points on a certain singular cubic surface
T.D. Browning, Journal of Number Theory 119 (2005) 242–283.
View | DOI
 

2005 | Conference Paper | IST-REx-ID: 4624
Interface-based design
L. De Alfaro, T.A. Henzinger, in:, Springer, 2005, pp. 83–104.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 4625
Model checking discounted temporal properties
L. De Alfaro, M. Faella, T.A. Henzinger, R. Majumdar, M. Stoelinga, Theoretical Computer Science 345 (2005) 139–170.
View | DOI
 

2005 | Conference Paper | IST-REx-ID: 575
Counterfactual quantum computation
O. Hosten, M. Rakher, J. Barreiro, N. Peters, P. Kwiat, in:, IEEE, 2005, pp. 365–367.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 6153
Neuronal substrates of complex behaviors in C. elegans
M. de Bono, A. Villu Maricq, Annual Review of Neuroscience 28 (2005) 451–501.
View | DOI | PubMed | Europe PMC
 

2005 | Journal Article | IST-REx-ID: 6154
Experience-dependent modulation of C. elegans behavior by ambient oxygen
B.H.H. Cheung, M. Cohen, C. Rogers, O. Albayram, M. de Bono, Current Biology 15 (2005) 905–917.
View | DOI | PubMed | Europe PMC
 

2005 | Journal Article | IST-REx-ID: 1298
In vivo performance of genetically encoded indicators of neural activity in flies
D. Reiff, A. Ihring, G. Guerrero, E. Isacoff, M.A. Jösch, J. Nakai, A. Borst, Journal of Neuroscience 25 (2005) 4766–4778.
View | DOI
 

2005 | Book Chapter | IST-REx-ID: 1444 | OA
Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve
T. Hausel, in:, Geometric Methods in Algebra and Number Theory, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1447 | OA
Quaternionic geometry of matroids
T. Hausel, Open Mathematics 3 (2005) 26–38.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463 | OA
Abelianization for hyperkähler quotients
T. Hausel, N. Proudfoot, Topology 44 (2005) 231–248.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2005

Search

Filter Publications